# SDR DALA2023121210175

- Difficulty date: December 9, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 70,105 hours, 9,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 SR 55,56,57 AB EMERG EXIT LIGHTS INOP. CORRECTIVE ACTION: REPAIRED PER A330 AMM 33-57. (5066866)
